Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625316
Ahlswede, R., Zhang, Z.: Code pairs with specified parity of the Hamming distances. DISCRETE MATHEMATICS. 188, 1-11 (1998).
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="constant distance pair of codes"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung